Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rebetron and CD4
Jun 15, 2000

I am an AIDS patient (as per CDC)and have been exposed to HBV and HCV. I am currently taking Norvir, Fortovase, Epivir, and Zerit for almost 2 years. I found out about my status almost 2 years ago. I am presently on my 5th month of taking the Rebetron combination and I had read that my CD4 was going to drop. It has dropped by 90, from 267 to 177. My doctor said that the Rebetron will give me a false reading for my CD4. Should I be concerned of such a huge drop and will it go back up? I am presently working full time and have a pretty full schedule.

Response from Dr. Dieterich

It sounds like you are doing well! It is common for the absolute CD4 to drop when on interferon, but ask your MD about the percentage of CD4. It usually stays the same, because the interferon reduces your overall white blood count. Keep it up! DTD



Previous
Pegylataed or Combo treatment?
Next
liver alive long with hep. b and c

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement